# SDR DALA2023101708543

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 16,122 hours, 1,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 2L DOOR-PIN WILL NOT INSERT FULLY. CORRECTIVE ACTION: OPC PERFROMED AND ALL FOUND NORMAL. (4302069)
